# SDR FDEA201410313440

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: AFA387133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT COMPARTMENT FWD BULKHEAD LT SEAT TRACK FWD ATTACH CHANNEL HAS CRACK ON BOTH ENDS.  R & R FLOOR SUPPORT IAW SRM 51-31-01.  FABRICATED FLOOR SUPPORT UNDER T14 1100289 FROM STATION 1786 LBL 20 - LBL 40.
